# SDR CA030918012

- Difficulty date: September 16, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S1
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TRAINING, INFLIGHT ENGINE SHUTDOWN AND RESTART PROCEDURES WERE BEING DEMONSTRATED. WHEN START WAS ATTEMPTED THE THE OVERSPEED SYSTEM TRIPPED AND PREVENTED THE RESTART. TROUBLESHOOTING INDICATES THAT A OUTPUT VOLTAGE OF 28.55 VDC FROM THE OPERATING ENGINE GENERATOR WILL TRIP THE OVERSPEED SYSTEM AND PREVENT STARTING. ADJUSTMENT OF THE OUTPUT VOLTAGE TO 28.5 VDC HAS CORRECTED THIS PROBLEM.
